# SDR SWIA200923056

- Difficulty date: November 6, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 7,669 hours, 4,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ABOVE ROW 17 INOP.  (FLT 4533)RELAMPED.
